# SDR 97ZZZM70

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210AE
- Make and model: Saab 340B
- Aircraft serial: 340210
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A, L

## Discrepancy

FLT 4826 - JFK - RIGHT MAIN GEAR SHOWING UNSAFE FOR LANDING.  LOWER LAMPS TEST INDICATES NO RIGHT INDICATION, BUT LDG TEST SWITCH TEST NEAR GEAR HANDLE INDICATES GOOD INDICATION.  (M)
